VOL. 42 · NO. 2 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 42 (2), (1995)
No abstract available
Articles
Tomasz Dubejko, Kenneth Stephenson
Michigan Math. J. 42 (2), 211-234, (1995) DOI: 10.1307/mmj/1029005225
KEYWORDS: 30C80, 30D50, 30G25, 52C15
No abstract available
Toshihiro Nakanishi, Marjatta Näätänen
Michigan Math. J. 42 (2), 235-258, (1995) DOI: 10.1307/mmj/1029005226
KEYWORDS: 32G15, 30F35
No abstract available
José Bonet, Jari Taskinen
Michigan Math. J. 42 (2), 259-268, (1995) DOI: 10.1307/mmj/1029005227
KEYWORDS: 46E10, ‎30H05, 46A13
No abstract available
Zbigniew Błocki
Michigan Math. J. 42 (2), 269-275, (1995) DOI: 10.1307/mmj/1029005228
KEYWORDS: 32F07
No abstract available
Evgeny V. Abakumov
Michigan Math. J. 42 (2), 277-299, (1995) DOI: 10.1307/mmj/1029005229
KEYWORDS: 47B37, 30B10, 41A58, ‎46E99, 47A15
No abstract available
Li Ming Yang
Michigan Math. J. 42 (2), 301-310, (1995) DOI: 10.1307/mmj/1029005230
KEYWORDS: 47A15, ‎46E20‎, 47A65, 47B15, 47B38
No abstract available
F. Thaine
Michigan Math. J. 42 (2), 311-344, (1995) DOI: 10.1307/mmj/1029005231
KEYWORDS: 11R29, 11R18, 11R20
No abstract available
Gelu Popescu
Michigan Math. J. 42 (2), 345-356, (1995) DOI: 10.1307/mmj/1029005232
KEYWORDS: 47A60, 46L89, 47A20, 47A45
No abstract available
Joel Hass
Michigan Math. J. 42 (2), 357-365, (1995) DOI: 10.1307/mmj/1029005233
KEYWORDS: 57N10, 53A10, 57M50
No abstract available
M. Mateljević, M. Pavlović
Michigan Math. J. 42 (2), 367-378, (1995) DOI: 10.1307/mmj/1029005234
KEYWORDS: 30D55, 30E10, ‎46E15
No abstract available
Thomas L. Kriete, Barbara D. MacCluer
Michigan Math. J. 42 (2), 379-386, (1995) DOI: 10.1307/mmj/1029005235
KEYWORDS: 47B38, 30C80, ‎30H05, ‎46E20‎
No abstract available
Christopher K. McCord, Konstantin Mischaikow
Michigan Math. J. 42 (2), 387-414, (1995) DOI: 10.1307/mmj/1029005236
KEYWORDS: 58F25, 34C37, 54H20‎
No abstract available
Back Matter
Michigan Math. J. 42 (2), (1995)
No abstract available
Back to Top